# SDR AALA201512319028

- Difficulty date: December 27, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 40,289 hours, 26,559 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Part number: D53371301204
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  LT SIDE BOX BEAM UPPER FLANGE AFT 2 FASTENER HOLES HAVE CRACK INDICATIONS AT FRAME 43 & +Y1622.  REPAIRED IAW EO5315Y066.
